# SDR QXEA2022041300147

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 29,553 hours, 31,864 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU START FAILED RAMP REPORTED EXCESSIVE AMOUNT OF SMOKE FROM APU ( APU INOP ). REMOVED FROM SERVICE. 
SUCCESSFULLY STARTED APU MULTIPLE TIMES. NO SMOKE PRESENT DURING OPERATION. NO PRIOR HISTORY OF APU FAILURE SINCE JANUARY. CLEARS MEL. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
